# SDR DALA2020020300844

- Difficulty date: January 30, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 50,113 hours, 21,770 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5655 INITIAL INSPECTION: CORROSION ON BEAM STA 377 RBL 20 TO LBL 20 AT FWD WET AREA. CORRECTIVE ACTION: SUMMARY: OF NRC 00425 CORROSION LEVEL 2 ON FLOOR BEAM STA 377 RBL 20 TO LBL 20 WAS REPAIRED PER. B757-200 S.R.M. (1467554)
